Day Nurse Capsules Pack of 20

Day Nurse Capsules Pack of 20

Day Nurse Capsules Pack of 20

£4.29 Save: £1.00 RRP: £5.29

  • Paracetamol products are limited to a total of 100 tablets/capsules per order.
  • Due to legal restrictions, Pseudoephedrine containing products are limited to a total of 720mg. Products that contain Pseudoephedrine cannot be purchased at the same time as Ephedrine containing products.

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery service.

Brand: Day Nurse
Code: 0076083
Weight: 175g


Due to the nature of this medication the quantity is limited to ONE pack. If more than one is required please contact the pharmacy team and they will assess your requirements – (select Online medicine advice from the dropdown menu) 

Day Nurse Capsules are used for the day-time relief of the major symptoms of colds, chills and influenza.

The medicine contains three active ingredients:

  • Paracetamol is a painkiller and reduces your temperature when you have a fever.
  • Pseudoephedrine hydrochloride is a decongestant which opens the airways, helping you breathe more easily.
  • Pholcodine is a cough suppressant that helps relieve dry or tickly coughs.





Adults and children aged 12 years and over:

Swallow 2 capsules every 4 hours as needed. Do not take more than 8 capsules in 24 hours.

  • Do not take more than 3 doses in any 24 hours if you also want to take a night-time dose of a paracetamol-containing product at bedtime.
  • Do not take for more than 7 days.



Do not take Day Nurse Capsules:

  • if you have ever had an allergic reaction to paracetamol, pseudoephedrine hydrochloride, pholcodine or any of the other ingredients
  • if you have high blood pressure (particularly if due to a tumour near the kidney), hyperexcitability, overactive thyroid, enlarged prostate, heart, kidney or liver problems, diabetes, glaucoma, bronchitis or other similar respiratory problems
  • if you have taken monoamine oxidase inhibitors (MA01s) prescribed for depression in the last two weeks
  • for more than 7 days unless your doctor tells you to
  • if you are under 12 years.

Do not take with any other paracetamol-containing products. Do not take with any other flu, cold or decongestant product.

Please talk to your doctor or pharmacist before taking these capsules if you are taking any prescribed medicines:

  • digoxin (for heart problems); 
  • metoclopramide or domperidone (for nausea [feeling sick] or vomiting [being sick]); 
  • colestyramine (to lower blood cholesterol); 
  • medicines for high blood pressure; 
  • medicines which make you drowsy; 
  • medicines for anxiety or to help you sleep. 
If you are taking blood thinning drugs (anticoagulants e.g. warfarin) and you need to take a pain reliever on a daily basis, talk to your doctor because of the risk of bleeding. But you can still take occasional doses of Day Nurse Capsules at the same time as anticoagulants.

Do not take Day Nurse Capsules if you are pregnant or breast feeding.

 Do not take more than the recommended dose.

Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

If your symptoms persist, see your doctor.

Like all medicines Day Nurse Capsules can have side effects, but not everyone gets them:

The following side effects may occur. Tell your doctor or pharmacist if you get them.

  • Nausea [feeling sick], vomiting [being sick], stomach pain, diarrhoea or constipation.
  • Headache, blurred vision, ringing in the ears.
  • Irritability, sleep disturbance, loss of appetite.
  • Difficulty in passing urine, rapid heart rate, shaking, skin rashes and severe allergic reactions such as a tingling sensation, breathing difficulties and swelling of the face, lips and throat.

If you do get any side effects, even those not mentioned in this leaflet, tell your doctor or pharmacist.

Keep out of the reach and sight of children.

Do not take this medicine after the 'EXP' date shown on the pack.




Active ingredients Paracetamol 500mg, Pseudoephedrine Hydrochloride 30 mg and Pholcodine 5 mg.

Other ingredients Sodium starch glycollate, magnesium stearate (E 572), sodium lauryl sulphate, gelatin and colours quinoline yellow (E 104), allura red (E 129), titanium oxide (E 171) and printing ink Opacode Black (containing shellac (E 904), iron oxide (E 172) and propylene glycol).